# SDR REXA2012080420120

- Difficulty date: August 4, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 11,805 hours, 7,218 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WATER INJECTOR LINE BRACKET BROKEN.   REMOVED BROKEN BRACKET AND INSTALLED NEW BRACKET IAW SRM 51-42-21.
